VOL. 8 · NO. 2 | May 2017
Mao-Ting Chien, Hiroshi Nakazato
Ann. Funct. Anal. 8 (2), 152-167, (May 2017) DOI: 10.1215/20088752-3773229 Open Access
KEYWORDS: Riemann matrix, period matrix, lattice, numerical range, 15A60, 30F10, 14H55
Frank Hansen
Ann. Funct. Anal. 8 (2), 168-176, (May 2017) DOI: 10.1215/20088752-3784269 Open Access
KEYWORDS: partial traces of operator means, Lieb and Ruskai’s convexity theorem, 47A63
Ana Benavente, Ole Christensen, María I. Zakowicz
Ann. Funct. Anal. 8 (2), 177-189, (May 2017) DOI: 10.1215/20088752-3784315 Open Access
KEYWORDS: approximately dual frames, frames, generalized shift-invariant systems, 42C15, 46E40
Lihong Chen, Weigang Su
Ann. Funct. Anal. 8 (2), 190-198, (May 2017) DOI: 10.1215/20088752-3784361 Open Access
KEYWORDS: restriction, Weyl-type theorems, semi-Fredholm, pole of the resolvent, 47A10, 47A11, 47A53, 47A55
Xinxing Wu, Lidong Wang, Guanrong Chen
Ann. Funct. Anal. 8 (2), 199-210, (May 2017) DOI: 10.1215/20088752-3802705 Open Access
KEYWORDS: weighted backward shift, distributional chaos, invariant subset, Köthe sequence space, 47A16, 47A15, 47A16
Marcel de Jeu, Rachid El Harti, Paulo R. Pinto
Ann. Funct. Anal. 8 (2), 211-214, (May 2017) DOI: 10.1215/20088752-3802751 Open Access
KEYWORDS: universal ${\mathrm{C}}^{\ast}$-algebra, nonsimplicity, 46L99, 22D25
Yukino Tomizawa, Ken-Ichi Mitani, Kichi-Suke Saito, Ryotaro Tanaka
Ann. Funct. Anal. 8 (2), 215-230, (May 2017) DOI: 10.1215/20088752-0000007X Open Access
KEYWORDS: (modified) von Neumann–Jordan constant, Zbăganu constant, rotation invariant norm, 46B20
Benito J. González, Emilio R. Negrín
Ann. Funct. Anal. 8 (2), 231-239, (May 2017) DOI: 10.1215/20088752-0000008X Open Access
KEYWORDS: Mehler–Fock transform, general order, associated Legendre function, $L^{p}$-inequalities, Parseval-type relations, 44A15, 46E30
Jianguo Zhao, Junliang Wu
Ann. Funct. Anal. 8 (2), 240-247, (May 2017) DOI: 10.1215/20088752-0000009X Open Access
KEYWORDS: Zhan’s inequality, ‎positive operators, unitarily invariant norms, Cauchy–Schwarz inequality, 47A30, 47A63, 15A60
Gabriele Bonanno, Donal O’Regan, Francesca Vetro
Ann. Funct. Anal. 8 (2), 248-258, (May 2017) DOI: 10.1215/20088752-0000010X Open Access
KEYWORDS: nonlinear differential problems in unbounded domains, operators without compactness, critical points, three solutions, 34B40, 47H14, 49J40
Bingyang Hu, Songxiao Li
Ann. Funct. Anal. 8 (2), 259-269, (May 2017) DOI: 10.1215/20088752-0000011X Open Access
KEYWORDS: weighted-type space, Hadamard gaps, homogeneous polynomial, 30H99, 46B99
Dan Liu, Jianhua Zhang
Ann. Funct. Anal. 8 (2), 270-280, (May 2017) DOI: 10.1215/20088752-0000012X Open Access
KEYWORDS: derivation‎, Lie derivation, local Lie derivation, 47L35, 17B40
Back to Top